# SDR IXXA0500222S

- Difficulty date: October 2, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND SUPPORT CORRODED AT STATION 300 LONGERON 29 LEFT.  FABRICATED NEW SUPPORT, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW SUPPORT AND FASTENERS IAW DC8 SRM 53-2-0, 51-1-20 AND 51-1-8.
